Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 732809, 7 pages
http://dx.doi.org/10.1155/2013/732809
Research Article

Single Peak Solitons for the Boussinesq-Like Equation

1School of Science, Huzhou University, Huzhou, Zhejiang 313000, China
2Center for Nonlinear Science Studies, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
3School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 7 April 2013; Revised 30 August 2013; Accepted 3 September 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 Lina Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The nonlinear dispersive Boussinesq-like equation , which exhibits single peak solitons, is investigated. Peakons, cuspons and smooth soliton solutions are obtained by setting the equation under inhomogeneous boundary condition. Asymptotic behavior and numerical simulations are provided for these three types of single peak soliton solutions of the equation.